Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2013, Vol. 22 Issue (1): 010201    DOI: 10.1088/1674-1056/22/1/010201
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Analytical approximate solution for nonlinear space-time fractional Klein–Gordon equation
Khaled A. Gepreela b, Mohamed S. Mohamedb c
a Mathematics Department, Faculty of Science, Zagazig University, Zagazig, Egypt;
b Mathematics Department, Faculty of Science, Taif University, Taif, Saudi Arabia;
c Mathematics Department, Faculty of Science, Al-Azhar University, Nasr City 11884, Cairo, Egypt

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn